Preserving the sign of the Green function of a two-point boundary value problem for an $n$th-order functional-differential equation
Differencialʹnye uravneniâ, Tome 25 (1989) no. 6, pp. 934-937
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_6_a2,
author = {A. I. Domoshnitskii},
title = {Preserving the sign of the {Green} function of a two-point boundary value problem for an $n$th-order functional-differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {934--937},
year = {1989},
volume = {25},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_6_a2/}
}
TY - JOUR AU - A. I. Domoshnitskii TI - Preserving the sign of the Green function of a two-point boundary value problem for an $n$th-order functional-differential equation JO - Differencialʹnye uravneniâ PY - 1989 SP - 934 EP - 937 VL - 25 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_6_a2/ LA - ru ID - DE_1989_25_6_a2 ER -
%0 Journal Article %A A. I. Domoshnitskii %T Preserving the sign of the Green function of a two-point boundary value problem for an $n$th-order functional-differential equation %J Differencialʹnye uravneniâ %D 1989 %P 934-937 %V 25 %N 6 %U http://geodesic.mathdoc.fr/item/DE_1989_25_6_a2/ %G ru %F DE_1989_25_6_a2
A. I. Domoshnitskii. Preserving the sign of the Green function of a two-point boundary value problem for an $n$th-order functional-differential equation. Differencialʹnye uravneniâ, Tome 25 (1989) no. 6, pp. 934-937. http://geodesic.mathdoc.fr/item/DE_1989_25_6_a2/